# SDR AALA202510165292

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 44,122 hours, 18,822 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LEFT LAVATORY DOOR STUCK CLOSED. ADJUSTED AFT LEFT LAVATORY DOOR AND LUBED ROLLER AND TRACKS DOOR. PER CMM 25-40-64.
